Kahler metric on the space of convex real projective structures on surface
Artikel i vetenskaplig tidskrift, 2017

We prove that the space of convex real projective structures on a surface of genus g ? 2 admits a mapping class group invariant Kahler metric where Teichmuller space with Weil-Petersson metric is a totally geodesic complex submanifold.

Författare

[Person 3445eec3-db68-434f-8358-f57df2ec12a0 not found]

Korea Institute for Advanced Study

[Person ffc88851-b22e-44cb-a83d-f80ee17ed40c not found]

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Journal of Differential Geometry

0022-040X (ISSN)

Vol. 106 1 127-137

Ämneskategorier

Matematik

Mer information

Skapat

2017-10-07